From simplicial groups to crossed complexes


Turkish Journal of Mathematics, vol.22, no.2, pp.185-192, 1998 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 2
  • Publication Date: 1998
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.185-192
  • Eskisehir Osmangazi University Affiliated: Yes


In this paper, we will give a short proof of the construction of the crossed complex of groups by using the higher order Peiffer elements. © TÜBİTAK.